zbMATH — the first resource for mathematics

A generalization of Neuwirth’s theorem on thickening 2-dimensional polyhedra. (English. Russian original) Zbl 0853.57004
Math. Notes 58, No. 5, 1244-1247 (1995); translation from Mat. Zametki 56, No. 2, 94-98 (1994).
This is a new translation of the article reviewed above. The previous translation contained several meaning-distorting errors.

57M20 Two-dimensional complexes (manifolds) (MSC2010)
57N10 Topology of general \(3\)-manifolds (MSC2010)
Full Text: DOI
[1] J. Stallings, ”On the recursiveness of sets of presentation of 3-manifold groups,”Fund. Math.,51, 191–194 (1962–63).
[2] L. Neuwirth, ”An algorithm for the construction of 3-manifolds from 2-complexes,”Proc. Camb. Phil. Soc. Math. Phys. Sci.,64, 603–613 (1968). · Zbl 0162.27603
[3] P. Wright, ”Covering of 2-dimensional polyhedra by 3-manifold spines,”Topology,16, 435–439 (1977). · Zbl 0378.57008
[4] K. Sieklucki, ”Realization of mappings,”Fund. Math.,65, No. 3, 325–343 (1969). · Zbl 0197.49201
[5] R. Rourke and S. Sanderson, ”Introduction to piecewise-linear topology,”Ergebn. Math.,69, Springer-Verlag, Berlin-New York (1972). · Zbl 0254.57010
[6] R. N. Bing, ”The geometric topology of 3-manifolds,”AMS Colloq. Publ.,40 (1983). · Zbl 0535.57001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.